# SDR DXTA2023050185240

- Difficulty date: May 1, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N548QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0105
- Aircraft time: 5,113 hours, 3,394 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF THE AIRCRAFT WOULD NOT PRESSURIZE.  CABIN ALTITUDE WAS CLIMBING AT 1300 FPM REACHED APPROX 9500 FT CABIN ALTITUDE WHEN AT FL 180.  COULD NOT CONTROL THE CABIN ALTITUDE IN EITHER AUTO OR MANUAL.  COMPLIED WITH QRH PROCEDURES AND RETURNED FOR LANDING.  INSPECTED OUTFLOW VALVE, FOUND INSULATION DEBRIS WRAPPED AROUND THE VALVE, BLOCKING THE AIRFLOW PATH AND PREVENTING THE VALVE FROM CLOSING. REMOVED INSULATION, RESTORED ACCESS. PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED IN REFERENCE TO AMM 21-30-00.
